Research Repository

n-Points Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) n-Points Inequalities of Hermite-Hadamard Type for h-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8 (1). 38 - 57. ISSN 1829-1163

[img]
Preview
Text
AJM.pdf - Published Version
Available under License Creative Commons Attribution.

Download (261kB) | Preview
Item Type: Article
Uncontrolled Keywords: equality; convexity
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:18
Last Modified: 23 Aug 2018 03:18
URI: http://vuir.vu.edu.au/id/eprint/36666
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar